MathSciNet Relay Station
MathSciNet bibliographic data
MR2357700 13H10 (13E05 13E15)
Hassler, Wolfgang; Karr, Ryan; Klingler, Lee; Wiegand, Roger Indecomposable modules of large rank over Cohen-Macaulay local rings. Trans. Amer. Math. Soc. 360 (2008), no. 3, 1391–1406 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement